# SDR FDEA200912184483

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 579
- Aircraft time: 38,786 hours, 20,996 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 30991031
- Part serial: 2097
- Condition: Failed
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL,HAD ECAM WARNING FOR BLUE LO PRESS HYD SYS.  ABORTED TAKEOFF ABOUT 80 KNOTS WITH NO PROBLEMS.  DURING AFTER LANDING CHECKLIST NOTICED BLUE HYD SYS PRESSURE  FLUCTUATED DOWN TO AS LOW AS 1950 PSI WHILE MOVING  FLIGHT CONTROLS WITH NO LOADS REQUIRED OF HYD  SYS,THE BLUE SYS IS OK PRESSURE.  FOUND BLUE SYS HYD PRESSURE READING 300 PSI.  FOUND BLUE SYS HYD PRESSURE READING 300 PSI.  R&R BLUE ACCU PRESSURE IAW MM 29-11-56-4.  FILL PRESSURE IAW MM 12-14-29.  NEED THE FINAL TESTS.  FACT 18DEC09 13:37 ACCOMPLISHED TESTS, ACCU CHKD OK.  RAN ENG IAW JRH, ALL CHKD OK.  ACFT OK TO CONTINUE.
